Doctor insights on:
Does Aleve Work On Headaches
Maybe: ? Re: Guifenisin for fibromyalgia (FM). The discoverer & his followers think so, but I am not aware of double blind studies to rule out placebo effect. One would think if Guifenisin were truly effective millions of people would use by now; by word of mouth. With FM the authoritative arenas & preferred belief systems are Big Pharma, American College of Rheumatology, and Academic Medicine. ...Read moreSee 1 more doctor answer
Does Propranalol extended release take weeks to start working on migraines like topamax (topiramate) does? Or how long does it take?
6-8 weeks: It will take several weeks to see enough changes in your symptoms to decide if Propranalol is the right medication for you. ...Read more
Does having a monthly period cause like natural inflammation? Why does ibuprofen work better than tylenol & acetaminophen based meds
Have severe migraine that wont respond to 100mg Imitrex (sumatriptan) or 800mg motrin 6 hours later, even tried ice on neck what can do for relief?In a lot of pain.
Some guidelines: The Imitrex (sumatriptan) is not expected to be of value after headache is present for 90 minutes, and Ibuprofen is not likely to help at this stage either. If you are able to find a dark quiet room in your home, and sleep for a few hours, most of your symptoms will dissipate. Please contact your doctor for further advice. Ha should be done within a few more hrs. ?Preventative meds in future. ...Read moreSee 1 more doctor answer
Why don't medicines work on me? I've taken medicines such as Vicodin, Xanax (alprazolam) and Adderall and Advil but it doesn't work. Nothing has ever worked on me.
How long does amitriptyline take to work for pain when taking 10mg nightly? Can you take paracetamol and ibuprofen with it?
On average- 3-4 wks: The titration schedule of 10mg. nightly which is USUALLY escalated by 10mg. on a weekly basis takes an average of several weeks before people start noticing something happening in terms of pain relief. Furthermore, the pain that is typically treated with this type of treatment regimen is NEUROPATHIC pain as can be seen in forms of diabetes, nerve compressions, skin conditions such as Herpes etc. ...Read more
I felt a migraine coming on and took 1 excedrin migraine and 1 alleve at 2PM. How else can I relieve my migraine and when can I take more medication?
Excedrin Mig & Aleve (naproxen): Excedrin Migraine max is 2 capsules/day. This baffles patients since other Excedrin products allow one to take more. Migraine formula is restricted b/c of the nature of the ingredients. Don't take Aleve (naproxen) with Excedrin Migraine. Stagger it. Max Aleve (naproxen) is less than 1250mg/day. Keep to min b/c GI issues. Feverfew is natural migraine agent 250mg capsule. Maybe this can replace Exc Migraine & Aleve (naproxen). ...Read more
Why doesn't oxycodone help headaches?Take Oxycontin 30mg & 10mg IR for chronic leg pain. Works great. But lately get bad headaches and it doesn't help
Does naproxen work any better than ibuprofen or alieve to alleviate back and hip pain? Why does my back/hip pain allternate from one side to the other
Personal: For reasons that are not very well understood diff people respond diff to diff anti-inflammatories. While one person may get relief from one, another may get almost no benefit and relief from the other. As to why your pain alternates that is very diff to answer without more info, but often if we have pain we favor one side & overuse the other. As one side gets better the other hurts. ...Read moreSee 1 more doctor answer
Exceeding Migraine isn't working, Zomig (zolmitriptan) makes my jaw tight, and head hurt worse, I take Phenergan with it as well, Imitrex does the same as Zomig (zolmitriptan). ?
Change protocol: First, try to prevent the headaches, and Botox may be answer, but you could take daily riboflavin, Co-Q10, butterbur, feverfew. Other triptans to stop headaches, maybe Frova or Relpax (eletriptan). But Cambia powder may be best tolerated. See a headache specialist and get it controlled. ...Read moreSee 2 more doctor answers
Neck feels tight on one side like I need to pop it..was prescribed naproxin and generic norco (hydrocodone and acetaminophen)...would a muscle relaxer and work better?
Probably not: Muscle relaxers are kind of hit or miss in how they work. You can certainly try it but I would be more inclined to see a chiropractor instead. ...Read more
It's a short list...: Tylenol (acetaminophen) or tylenol with codeine; ultram (tramadol) are reasonable alternatives to consider in addition to .Daypro. More exotic would be a prescription medication such as the anti-migraine triptans group or butalbital/acetaminophen/caffeine preparation or certain injectable pain relievers more common to emergency departments or hospitalized illnesses. ...Read more
Yes you can: No interaction,Get a more detailed answer ›
Yes but why?: Exedrine migraine contains aspirin, acetominophen and caffeine. The asirin is an anti-inflammatory agent, good for menstral cramps while acetominophen, being also and analgesic, can help with the pain. The caffeine helps not. Pure anti-inflammatories like ibuprofen, usually helps best and is safer long term with Aspirin frequently being more caustic to the stomach. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Does aleve relieve headaches?
- Does aleve help headaches?
- Does aleve work for menstrual cramps?
- Ask a doctor a question free online
- Does motrin work for headaches?
- Does tylenol work for headaches?
- Does advil work for headaches?
- Advil vs aleve for headaches
- Talk to a rheumatologist online for free